Skip navigation

Please use this identifier to cite or link to this item:
Title: Some remarks on non-planar Feynman diagrams
Authors: Bielas, Krzysztof
Dubovyk, Ievgen
Gluza, Janusz
Riemann, Tord
Keywords: algebra komputerowa; chromodynamika kwantowa; kombinatoryka; diagramy Feynmana
Issue Date: 2013
Citation: Acta Physica Polonica B, Vol. 44, no. 11 (2013), s. 2249-2255
Abstract: Two criteria for planarity of a Feynman diagram upon its propagators (momentum flows) are presented. Instructive Mathematica programs that solve the problem and examples are provided. A simple geometric argument is used to show that while one can planarize non-planar graphs by embedding them on higher-genus surfaces (in the example it is a torus), there is still a problem with defining appropriate dual variables since the corresponding faces of the graph are absorbed by torus generators.
DOI: 10.5506/APhysPolB.44.2249
ISSN: 0587-4254
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Bielas_Some_remarks_on_non_planar_Feynman.pdf562,4 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons